You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stable and Finite Morse Index Solutions on Rn or on Bounded Domains with Small Diffusion
E. N. Dancer
Transactions of the American Mathematical Society
Vol. 357, No. 3 (Mar., 2005), pp. 1225-1243
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/3845167
Page Count: 19
You can always find the topics here!Topics: Boundary conditions, Half spaces, Mathematical problems, Dirichlet problem, Nonlinearity, Eigenvalues, Ordinary differential equations, Neumann problem, Mountain passes
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we study bounded solutions of
$-\Delta u = f(u)$ on Rn (where n = 2 and sometimes n = 3) and show that, for most f's, the weakly stable and finite Morse index solutions are quite simple. We then use this to obtain a very good understanding of the stable and bounded Morse index solutions of $-\epsilon^2 \Delta u = f(u)$ on Ω with Dirichlet or Neumann boundary conditions for small ε.
Transactions of the American Mathematical Society © 2005 American Mathematical Society